Medication Side Effects - Soma or Ambien?

Discussion in 'Fibromyalgia Main Forum' started by butterfly83, Nov 4, 2005.

  1. butterfly83

    butterfly83 New Member

    Has anyone had any side effects or new symptoms while taking Soma or Ambien?

    I have been taking both for sleep at night for about 6+ months now, and I've just been wondering whether some worsening symptoms I've started having within the last 4 months or so, could possibly be related to either of these meds. I've had increased dizziness, motion/light sensitivity, so much so that i've had to stop driving all together because it just feels like my eyes can't take the light and movement of being in control of a car. I'm planning on talking to my doc about this, but i was just curious whether there is any possibility that these could be medication related. Or whether they are just another fun part of FMS.
  2. wangotango

    wangotango New Member

    i had a bad time on ambien, when i was a kid i sleep walk'ed a lot and had nightmares. while on the ambien my wife at the time would tell me that i was up on the computer for 2 hours and i could not remember it at all. then one day i took one and went to sleep for an hour got up and dressed and drove about 40 miles and rolled my truck , my left arm was crushed and i do not remember a thing except waking up in the icu that night. so for me no more ambien. bill
  3. tcpolchies

    tcpolchies New Member

    When I was on ambien I recall feeling very very thirsty. That was it really. If oyu take it only as needed and eight hours prior exactly you'll get the rest you need. Was wondering if the side affects you felt were due to multiple meds, crossing??

    T~
  4. fivesue

    fivesue New Member

    dizziness, etc. I'm not sure if these are the cause, but I know that these are side-effects. Maybe both are too much for you to take at one time...or do you?

    It may be the DD acting up, but I think there's a very real chance it's due to meds.

    Take care! Let us know.

    Sue